CureZone   Log On   Join
Mirena side effects - SEIZURES Call Bayer healthcare report side effects.
 
jtbcrum Views: 18,904
Published: 14 years ago
 

Mirena side effects - SEIZURES Call Bayer healthcare report side effects.


OK. Here is my story. I am going to keep it short. I got my Mirena Spring of 04. Side effects started Fall of 05. Some of them were the norm. Moody, weight gain, horrible hip pain, and the best SEIZURES. I had my Mirena removed in Spring of 07, I had the seizures/auras diagnosed right after removal. So, I am now on seizure medication for seizures caused by an IUD that I no longer have. I had no prior history of seizures and because there is NO documentation stating that the IUD can cause seizures the neurologist has to keep me on the medication for seizures. If you had no prior history of seizures and you started having seizures after you had the Mirena implanted you need to call this number at the Bayer Healthcare 1-866-647-3646. They will take down your information and should send it to their research department and report it to the FDA.
 

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2021  curezone.com

0.766 sec, (1)